# SDR REXA2020041600499

- Difficulty date: March 8, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670314077
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ] CRACK ON PROTECTION PLATE AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                          
                                                                      
PROTECTION PLATE AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA WAS REPLACED PER CRJ/900 SRM 51-41-02-001-001-A01 PAR. 6. D.
